# SDR MTNA04261100004

- Difficulty date: April 26, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N921FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0021
- Aircraft time: 11,499 hours, 14,655 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING CLIMBOUT OF FLIGHT 8115 BQN-PLS THE PILOT OBSERVED THE ENGINE FIRE WARNING LIGHT ILLUMINATED WITH ACCOMPANIED AURAL ALARM.  THE PILOT RETURNED THE AIRCRAFT TO BQN.  AFTER TROUBLESHOOTING THE MECHANIC FOUND A SECTION OF FIRE LOOP IN CONTACT WITH THE VACUUM EJECTOR, AND THE FIRE DETECTOR WAS REPLACED.
